MathSciNet Relay Station
MathSciNet bibliographic data
MR1017736 82C44 (76A99)
Fritz, J. Hydrodynamics in a symmetric random medium. Comm. Math. Phys. 125 (1989), no. 1, 13–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement